Iris - Blurry vision possible side effects of Botox in Leicester

Is blurry vision a possible side effect of the Botox treatment for crow’s feet in Leicester? What are the chances of it to appear and how can it be prevented?

Question from : Iris, article tags : Botox side-effects botox treatment crow's feet removal expression wrinkles removal

Answer for Can Botox microinjections cause blurry vision? from Renew Skin Team
Renew Team

A blurry vision after a Botox treatment for wrinkle removal, for example can only be caused by an incorrect injection or the spreading of the botulinum toxin in the wrong area, affecting the wrong muscles related to eye movement or the ones that participate in the tearing process.
There could also be another cause for the blurry vision, so the best thing to do is to have an ophthalmologist evaluate your eyesight in order to determine an exact diagnosis.
If Botox is the cause, the effects will wear off and the blurry vision will diminish slowly until it disappears completely. Our specialists at Renew Skin & Health Clinic advise you to always search for a good, fully qualified and experienced practitioner who can show you a portfolio of results. Never choose one just because you know them, or they are the acquaintance of another acquaintance and so one. Base your decision on research and evidence of the practitioner’s experience in the field, and most importantly, on the results achieved. At Renew Skin & Health Clinic we benefit from such doctors’ expertise and we can also present clear and solid evidence of our successful Botox treatments so you shouldn’t worry because you are in good hands here! So, if you want to effectively get rid of the crow’s feet with Botox injections, you are more than welcome, even if you are from Leicester as your journey here will definitely be worth your while.


Read more answers from : Renew Skin Team